# SDR HEEA110864

- Difficulty date: August 23, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N776P
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- Aircraft time: 13,898 hours
- Engine: Allsn 250C30S
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Fire Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INBOUND TO HMA THE NR 1 ENGINE FIRE LIGHT CAME ON INTERMITTENTLY THEN AFTER 30 SEC IT CAME ON STEADY WITH HORN.  PERFORMED EMERGENCY PROCEDURE.  ASKED PASSENGERS IF ANY SECONDARY INDICATIONS WERE NOTED, NONE WERE APPARENT.  COMPLETED EMERGENCY  PROCEDURES.  ASKED AC WHO WAS NEARBY TO VISUALLY INSPECT AIRCRAFT FOR SMOKE AND FIRE.  HE SAW NOTHING AND ESCORTED US TO BVL.  COMPLETED UNEVENTFUL SINGLE ENGINE LANDING.  MAINTENANCE CLEANED WATER FROM THE CONNECTOR TO THE NR 1 ENGINE FORWARD FIRE DETECTOR.
